# SDR USAA2008120592188

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON FLOORBEAM AT FR 65 AND FR 66, -Y480.  REPLACED FLOORBEAM AT FR 64 AND FR 67, BETWEEN -Y465 AND -Y480 IAW A319 SRM 51-72-11.
